I'm afraid that everything I've heard confirms that triptans cause rebound headaches and my neurologist is included in the long list of people to have told me that.
Please don't feel guilty for balancing your life and taking care of you. TashaMarie is right, your daughter will always prefer a functioning mother rather than a suffering mother. Someone mentioned once about doing quiet things with children when you're not feeling well, like reading together - if you're feeling up to it. My husband and I have struggled through the changes that my migraines have brought to our life. He does whatever he can for me and when I'm having a good day we capitalize on it. It's taken a long time but your family will understand.
You may find that your everyday headache is actually being caused by the daily triptans.
I take Celexa for my depression and recently asked my neurologist if it could be triggering my migraines. He says it is known to but because I had the headaches before I started taking it, not likely in my case.
I agree with TashaMarie, it's probably a good idea to see a neurologist. GPs are great, but when it comes to daily headaches neurologists have a lot more information and can start you on a preventative medication.
You probably got addicted to the narcotics because you were suffering from daily headaches in the first place and are now using the triptans. Unfortunately both just propagate the problem. Preventative medications can stop the problem or minimize it and minimize your dependency on other medications that can create rebound headaches.
Has anyone asked you to try and figure out what triggers your headaches? I have a terrible time with foods. For me caffeine and coffee are bad triggers so when I had a latte each morning I doomed myself to a headache.
Coquitlam55 (aka Nicky)
"The world is full of suffering, it is also full of overcoming it." --Helen Keller
I try and remember this each day I have a headache that I'm not sure I can overcome.